Advertisement

Acta Mathematica Vietnamica

, Volume 43, Issue 1, pp 175–199 | Cite as

The Mordukhovich Coderivative and the Local Metric Regularity of the Solution Map to a Parametric Discrete Optimal Control Problem

  • Le Quang Thuy
  • Nguyen Thi Toan
Article
  • 63 Downloads

Abstract

In this paper, we study the Mordukhovich coderivative and the local metric regularity in Robinson’s sense of the solution map to a parametric dynamic programming problem with linear constraints and convex cost functions. By establishing abstract results on the coderivative and the local metric regularity of the solution map to a parametric variational inequality, we obtain the Mordukhovich coderivative and the local metric regularity in Robinson’s sense of the solution map to a parametric discrete optimal control problem.

Keywords

Parametric discrete optimal control problem Dynamic programming problem Solution map Local metric regularity Mordukhovich coderivative 

Mathematics Subject Classification (2010)

49J21 49K21 93C55 

Notes

Acknowledgements

This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.01-2015.04 and by the Vietnam Institute for Advanced Study in Mathematics (VIASM).

References

  1. 1.
    Arutyunov, A.V., Marinkovich, B.: Necessary optimality conditions for discrete optimal control problems. Mosc. Univ. Comput. Math. Cybern. 1, 38–44 (2005)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Bertsekas, D.P.: Dynamic Programming and Optimal Control, vol. I. Springer, Berlin (2005)zbMATHGoogle Scholar
  3. 3.
    Gabasov, R., Mordukhovich, B.S., Kirillova, F.M.: The discrete maximum principle. Doklady Akademii Nauk SSSR 213, 19–22 (1973). (Russian; English transl. in Soviet Math. Dokl. 14, 1624–1627 (1973))MathSciNetzbMATHGoogle Scholar
  4. 4.
    Henrion, R., Mordukhovich, B.S., Nam, N.M.: Second-order analysis of polyhedral systems in finite dimensions with applications to robust stability of variational inequalities. SIAM J. Optim. 20, 2199–2227 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Larson, R.E., Casti, J.: Principles of Dynamic Programming, vol. I. Marcel Dekker, New York (1982)zbMATHGoogle Scholar
  6. 6.
    Larson, R.E., Casti, J.: Principles of Dynamic Programming, vol. II. Marcel Dekker, New York (1982)zbMATHGoogle Scholar
  7. 7.
    Lian, Z., Liu, L., Neuts, M.F.: A discrete-time model for common lifetime inventory systems. Math. Oper. Res. 30, 718–732 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Malanowski, K.: Differential sentivity of solutions of convex constrained optimal control problems for discrete systems. J. Optim. Theory Appl. 53, 429–449 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Mangasarian, O.L., Shiau, T.-H.: Lipschitz continuity of solutions of linear inequalities, programs and complementarity problems. SIAM J. Control Optim. 25, 583–595 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Mordukhovich, B.S.: Difference approximations of optimal control system. Prikladaya Matematika I Mekhanika 42, 431–440 (1978). (Russian; English transl. in J. Appl. Math. Mech. 42, 452–461 (1978))MathSciNetGoogle Scholar
  11. 11.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation I. Basis Theory. Springer, Berlin (2006)Google Scholar
  12. 12.
    Mordukhovich, B.S.: Variational Analysis and Generalized Differentiation II. Applications. Springer, Berlin (2006)Google Scholar
  13. 13.
    Mordukhovich, B.S.: Generalized differential calculus for nonsmooth and set-value mappings. J. Math. Anal. Appl. 183, 250–288 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Nam, N.M.: Coderivatives of normal cone mappings and Lipschitzian stability of parametric variational inequalities. Non. Anal. 73, 2271–2281 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Pindyck, R.S.: An aplication of the linear quaratic tracking problem to economic stabilization policy. IEEE Tran. Automatic Con. 17, 287–300 (1972)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Quy, N.T.: New results on linearly perturbed polyhedral normal cone mapping. J. Math. Anal. Appl. 381, 352–364 (2011)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Rockafellar, R.T., Wets, R.J.-B.: Variational Analysis. Springer, Berlin (1998)CrossRefzbMATHGoogle Scholar
  18. 18.
    Seeger, A.: Subgradient of optimal-value function in dynamic programming: The case of convex system without optimal paths. Math. Oper. Res. 21, 555–575 (1996)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Toan, N.T., Kien, B.T.: Continuity properties of the solution map to a parametric discrete optimal control problem. J. Non. Conv. Anal. 12, 635–650 (2011)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Toan, N.T., Yao, J.-C.: Mordukhovich subgradients of the value function to a parametric discrete optimal control problem. J. Glob. Optim. 58, 595–612 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Toan, N.T., Ansari, Q.H., Yao, J.-C.: Second-order necessary optimality conditions for a discrete optimal control problem. J. Optim. Theory Appl. 165(3), 812–836 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Toan, N.T., Thuy, L.Q.: Second-order necessary optimality conditions for a discrete optimal control problem with mixed constraints. J. Glob. Optim. 64, 533–562 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Tu, P.N.V.: Introductory Optimization Dynamics. Springer, Berlin (1991)zbMATHGoogle Scholar
  24. 24.
    Yen, N.D., Yao, J.-C.: Point-based sufficient conditions for metric regularity of implicit multifunctions. Non. Anal. 70, 2806–2815 (2009)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Nature Singapore Pte Ltd. 2017

Authors and Affiliations

  1. 1.School of Applied Mathematics and InformaticsHanoi University of Science and TechnologyHanoiVietnam

Personalised recommendations